# SDR SWIA202162573

- Difficulty date: August 28, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT AND VISUAL INSPECTIONS OF THE FS 621.00 REAR PRESSURE BULKHEAD FOUND THERE TO BE SEVERAL CHAFES, DENTS, AND FAILED NDT INDICATIONS ON THE FWD FACE OF THE BULKHEAD.SEE CONTINUATION CARD FOR TYPE/LOCATION OF DAMAGE.   (C-CHECK- RO 11/11/21)   REMOVED DAMAGE FROM FS 621 BULKHEAD AND COMPLIED WITH REPAIR IAW REO 601R-53-61-7705 REV -- DATED 2021-10-20 AND REO 601R-53-61-1240 REV.D, DATED 2016-10-31. COMPLIED WITH TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. WEIGHT CHANGE: 33.80 LBS ADDED
